# SDR ABXA20240527499

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,056 hours, 48,040 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI APU AIR INOP LIGHT ILLUMINATED.  AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC AND DEFERRED APU IAW ABX MEL-49-11-1A . AND AC DEPARTED .
